# SDR QXEA200501248

- Difficulty date: September 15, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 5,285 hours, 6,025 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX - ON FLIGHT 2507, DURING TAXI OUT, RECEIVED A AUTO CROSSFLOW INHIBIT CAUTION MESSAGE.  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE RESET PER THE SERVICE LETTER 28-007C.  OPERATIONAL CHECKS GOOD AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
